MathSciNet Relay Station
MathSciNet bibliographic data
MR1914738 (2003e:47029) 47A56 (47A75 49R50)
Hasanov, M. An approximation method in the variational theory of the spectrum of operator pencils. Acta Appl. Math. 71 (2002), no. 2, 117–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement